Jump to content



Photo

Quick Cross Taper Question


  • Please log in to reply
2 replies to this topic

#1 Skittles

Skittles

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 23 October 2016 - 12:53 PM

First off again thank you to the moderators of this site.  This has been so nice to have a go to place for information from those who have "been there"!  Fishinghat needs to write a book, just my thought.

 

My history on this can be found in a previous post of mine so won't repeat.  After  consulting with two doctors they said to take one pill every other day for a week and then quit.  I asked if they understood about the horrible cymbalta withdrawal effects and they didn't comment much so I think they know and don't want to get into it.  My docs said they have had people taper more slowly if needed but to try this first.  I agreed knowing it may not work.  Last time I tried getting off the major effects showed up about 7 days after last dose. (I know this is not the recommended method but wanted to give it a try so if it didn't work I could go back to dr with my results).

 

So question is I finished my week of EOD.  Thursday was my last dose.  I felt the best i have in a long time yesterday, but I am fearing what's to come.  I have the metronome sound back in my head as of late last night.  I had this the week I was off previously.  Would this be the time to try taking some fluoxetine as a cross taper at this point?  If so how long should I take the fluoxitine and then taper from that?  Thank you.


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 23 October 2016 - 01:48 PM

Hi Skittles

 

Some people get lucky with the 3 week taper and I certainly hope you are one of them. If the "metronome" is your only withdrawal effect I would suggest you stay off the Prozac until you get a better idea on what the future holds. In any case I think that you should wait until you experience some significant anxiety, mood swings, brain zaps or other significant symptoms (don't wait until you are blown away though, lol) to start the Prozac. It has only been 3 days since your last dose and you should know better in 3 or 4 more days if things are going to get worse. Everybody is different but that is just my opinion.

 

Keep us posted.


#3 Skittles

Skittles

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 24 October 2016 - 01:44 AM

Thank you.  Will keep you posted as to how it goes.  





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users